# SDR USAASB98166

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1539B1
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PGV - FLT 1077 - AT FL 350 EN ROUTE TO JAX FROM LGA, THE FORWARD GALLEY OVEN CAUGHT FIRE.  THE FLIGHT ATTENDANT USED A FIRE EXTINGUISHER AND PUT OUT THE FIRE.  THIRTY MINUTES LATER THE FIRE RESTARTED AND SMOKE ENTERED THE COCKPIT.  CAPTAIN DECLARED AN EMERGENCY AND FLIGHT ATTENDANT EXTINGUISHED FIRE AGAIN.  FLIGHT DIVERTED TO PGV AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE OVEN FAN MOTOR WAS BURNED OUT.  REPLACED THE OVEN AND INSPECTED THE AREA.  NO FURTHER DAMAGE WAS FOUND.  (M)
